# SDR 2011F00039

- Difficulty date: January 31, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N17DD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258161
- Aircraft time: 7,823 hours, 5,375 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: B01A214128A
- Part serial: 1056
- Condition: Defective
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED AFTER TAKEOFF, THAT THE "MAIN AIR VLV 1" LIGHT ILLUMINATED.  AFTER RUNNING THE CHECKLIST IT WAS DETERMINED THAT THE NR 1 MAV DID NOT FULLY OPEN AND WOULD NOT CLOSE AND THE NR 1 MAV CB WAS FOUND TRIPPED.  TROUBLESHOOTING FOUND THE NR 1 MAV TO BE DEFECTIVE AND WAS REPLACED WITH O/H UNIT.
